Jump to ContentJump to Main Navigation
Show Summary Details

 

Integers


Mathematical Citation Quotient (MCQ) 2015: 0.31

Online
ISSN
1867-0660
See all formats and pricing

30,00 € / $42.00 /

Get Access to Full Text

Odd Repdigits to Small Bases Are Not Perfect

1Department of Mathematics, University of Waikato, Hamilton 3216, New Zealand

2Department of Mathematics, University of Waikato, Hamilton 3216, New Zealand

Citation Information: Integers. Volume 12, Issue 5, Pages 841–858, ISSN (Online) 1867-0652, ISSN (Print) 1867-0652, DOI: https://doi.org/10.1515/integers-2012-0008, October 2012

Publication History

Received:
2010-08-12
Revised:
2011-09-14
Accepted:
2012-04-12
Published Online:
2012-10-02

Abstract.

We demonstrate, by considering each base in the range 2 through 9, that no odd repdigit with a base in that range is a perfect number.

Keywords: Perfect; Repdigit; Base

Comments (0)

Please log in or register to comment.